Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1975, Volume 9, Issue 5, Pages 951–986
DOI: https://doi.org/10.1070/IM1975v009n05ABEH001513
(Mi im2078)
 

This article is cited in 11 scientific papers (total in 12 papers)

The geometry of the Poincaré theta-divisor of a Prym variety

A. N. Tyurin
References:
Abstract: The article contains a proof of the global Torelli theorem for Prym varieties and a theorem distinguishing between Prym varieties and the Jacobians of curves.
Bibliography: 19 titles.
Received: 18.03.1975
Bibliographic databases:
UDC: 513.6
MSC: Primary 14K30, 14H40; Secondary 14K10, 14M99
Language: English
Original paper language: Russian
Citation: A. N. Tyurin, “The geometry of the Poincaré theta-divisor of a Prym variety”, Math. USSR-Izv., 9:5 (1975), 951–986
Citation in format AMSBIB
\Bibitem{Tyu75}
\by A.~N.~Tyurin
\paper The geometry of the Poincar\'e theta-divisor of a~Prym variety
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 5
\pages 951--986
\mathnet{http://mi.mathnet.ru/eng/im2078}
\crossref{https://doi.org/10.1070/IM1975v009n05ABEH001513}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=414563}
\zmath{https://zbmath.org/?q=an:0334.14015}
Linking options:
  • https://www.mathnet.ru/eng/im2078
  • https://doi.org/10.1070/IM1975v009n05ABEH001513
  • https://www.mathnet.ru/eng/im/v39/i5/p1003
    Erratum
    This publication is cited in the following 12 articles:
    1. Ciliberto C. Zaidenberg M., “Lines, Conics, and All That”, Pure Appl. Math. Q., 18:1 (2022), 101–176  isi
    2. Logachev D., “Fano Threefolds of Genus 6”, Asian J. Math., 16:3 (2012), 515–559  mathscinet  isi
    3. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Alessandro Verra, “Aspetti geometrici della teoria delle varietà di Prym”, Seminario Mat e Fis di Milano, 69:1 (1999), 3  crossref  mathscinet  zmath
    5. Vassil Kanev, “Recovering of curves with involution by extended Prym data”, Math. Ann., 299:1 (1994), 391  crossref
    6. Reid M., “Quadrics Through a Canonical Surface”, Lect. Notes Math., 1417 (1990), 191–213  crossref  mathscinet  zmath  isi
    7. Olivier Debarre, “Sur les varietes abeliennes dont le diviseur theta est singulier en codimension 3”, Duke Math. J., 57:1 (1988)  crossref
    8. Claire Voisin, “Sur la jacobienne intermédiaire du double solide d'indice deux”, Duke Math. J., 57:2 (1988)  crossref
    9. Robert friedman, Roy Smith, “Degenerations of Prym varieties and intersections of three quadrics”, Invent Math, 85:3 (1986), 615  crossref
    10. B. A. Dubrovin, “Theta functions and non-linear equations”, Russian Math. Surveys, 36:2 (1981), 11–92  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Ron Donagi, “The tetragonal construction”, Bull. Amer. Math. Soc., 4:2 (1981), 181  crossref
    12. A. N. Tyurin, “On intersections of quadrics”, Russian Math. Surveys, 30:6 (1975), 51–105  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:498
    Russian version PDF:165
    English version PDF:48
    References:67
    First page:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025